Pristiq Drug Interactions

Tryptophan
Combining Pristiq with tryptophan can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome, as it can be dangerous.
 

Final Thoughts on Pristiq Drug Interactions

It is possible that not all Pristiq drug interactions were discussed is this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific drug interactions that may apply to you.
 
9 Rising Hollywood Stars Who Struggle With Depression

Pristiq Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.